# SDR DXTA2022082969200

- Difficulty date: August 28, 2022
- Submitted: August 30, 2022
- Operation: Air carrier
- Aircraft: N518QS
- Make and model: Cessna 120
- Aircraft serial: 680A0298
- Aircraft time: 542 hours, 365 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERG EXIT SIGN/LIGHT: REMAINED ON AFTER BATTERY SWITCH OFF AND EMER LIGHT SWITCH IN OFF POSITION
